# SDR AALA202004069028

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 18,212 hours, 8,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Condition: Frozen
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R1 DOOR ASSIST DAMPER ACTUATOR READS ZERO, UNABLE TO REMOVE SHEAR PIN ON R1 DOOR ASSIST DAMPER ACTUATOR. REMOVED R1 DOOR DIAPHRAGM IN DAMPNER UP TO STEP B(4) IAW AMM 52-10-00-610. REMOVED OLD PIN AND INSTILLED NEW SHEAR PIN (26-3200-3-0066) PER MM 52-10-00.
